MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SROM MARATHON LINER M 28 10DEG; S-ROM HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US SROM MARATHON LINER M 28 10DEG; S-ROM HIP SYSTEM : HIP POLY ACETABULAR LINERS
Model Number 1220-70-128
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that this patient had her hip replaced 20+ years ago, the surgeon and hospital where the original primary hip took place is unknown.Dr.(b)(6) revised this patient's hip on (b)(6) 2021 for a worn out acetabular liner.The patient did fine until recently according to dr.(b)(6) but has dislocated several times after bending into a position trying to catch an item falling.What the item and position are unknown.The surgeon revised the hip and explanted the liner and replaced it with a constrained liner and the supercup was left in vitro.The stem and hip ball are not a depuy product.This is all of the information available to me at this time.Doi: (b)(6) , 2021 dor: (b)(6) 2021 affected side: right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.Examination of the singular provided x-ray image does not depict a dislocation event.The femoral head is well centered within the cup/liner construct.Nothing indicative of a product problem is identified.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot the product investigation found no evidence suspecting an error in the material, manufacturing, inspection or sterile processing that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
SROM MARATHON LINER M 28 10DEG
Common Device Name
S-ROM HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12137973
Report Number1818910-2021-14724
Device Sequence Number11706018
Product Code LPH
UDI-Device Identifier10603295015840
UDI-Public10603295015840
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K924492
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1220-70-128
Device Catalogue Number122070128
Device Lot Number8540210
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/19/2021
Supplement Date Received by Manufacturer07/29/2021
Initial Report FDA Received Date07/08/2021
Supplement Report FDA Received Date07/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COMPETITOR HIP BALL/HEAD; COMPETITOR STEM; SROM MARATHON LINER M 28 10DEG; SUPERCUP; COMPETITOR HIP BALL/HEAD; COMPETITOR STEM; SROM MARATHON LINER M 28 10DEG; SUPERCUP
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR